# SDR CA140125001

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 510406
- Condition: Broken
- Location: Magneto
- Part time: 380 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE ELECTRODE ON THE DISTRIBUTOR GEAR LOOSE AND THE ROTOR GEAR LOOSE ON MAGNETO SHAFT.
